I am taking Nuycenta for my b willack pain, I only take two fifty mg a day and sleep 18 hrs a day. Will the sleepiness go away?
Feeling sleepy is a side effect of nucynta. Since you didn't say how long you've been taking it, or whether you take the medicine all at once or one twice a day, it may be hard to answer your question. If you've only been taking it a short time, you may just need some time to adjust to the medication and the drowsiness will pass. If you're taking it all at once, you may need to divide your doses to one every 12 hours. If a little time and dividing doses still doesn't work, then you definitely should talk to your Dr about switching to another medication that you might tolerate a bit better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 8 answers
Posted 21 Aug 2014 • 2 answers
Posted 21 Dec 2015 • 0 answers
Posted 24 Mar 2016 • 3 answers
Posted 25 May 2016 • 0 answers